# SDR ASAA2022061838751

- Difficulty date: June 18, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N928AK
- Make and model: Boeing 737-9
- Aircraft serial: 44099
- Aircraft time: 1,085 hours, 322 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 2A7220A
- Condition: Faulty
- Location: Apu Compartment
- Part time: 1,105 hours, 327 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MACH TRIM FAIL UPON RECALL DURING AFTER START CHECK. GROUNDED - YES. PERFORMED B737-9 IFIM 22-11-00-810-074, FOUND FAULT CODE 22-11191, 22-11276 AND 22-11202. FOUND FAULT CODE 22-11336 ON CHANNEL B. CYCLED AIRCRAFT POWER, FAULTS RETURNED BOTH A AND B CHANNELS. FLIGHT HISTORY LOGS MULTIPLES MACH TRIM ACTUATOR FAULTS. REMOVED AND REPLACED MT ACTUATOR IN REF TO B737-9 AMM 22-11-24. MT ACTUATOR MULTIFUNCTION TEST PASSED.
